Join Us

We are 216,155 members in 84 forums discussing 160,116 topics.

Help with Abbreviations

Topic: My chemo is making his "area" really sore!

Forum: Sex & Relationship Matters —

A safe place to talk candidly about how your romantic relationships and/or your sex life has changed following your diagnosis and treatment.

Posted on: Aug 8, 2019 02:44AM

CCharlene wrote:

I can't find this information anywhere! My oncologist said we should avoid unprotected sex for 48 hours after infusion because no one knows what may or may not be secreted through the vagina. But even during times when I can go 3 weeks without a dose, my partner ends up with really painful redness & sores on his penis. Has anyone else had this problem? We've been able to stay active through 4 years of chemo/surgeries etc. without any problems. But as soon as they added Perjeta to my schedule, it all changed. He hardly wants to touch me anymore because of the pain and fear of long term damage we might be doing to him.

Thank you!

Dx 11/4/2015, IDC, Left, 2cm, Stage IIB, 0/9 nodes, ER+/PR-, HER2+ Surgery 12/16/2015 Lymph node removal: Left, Underarm/Axillary; Mastectomy: Left; Prophylactic mastectomy: Right Hormonal Therapy Liquid tamoxifen (Soltamox) Chemotherapy AC + T (Taxol)
Log in to post a reply